# SDR EY2R9601382

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Propeller: Hartzl HCB4TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 840139
- Condition: Defective
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP HUB ASSY FAILED S.B. 196A
